# SDR AALA202402144724

- Difficulty date: February 8, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N316RK
- Make and model: Boeing 737823
- Aircraft serial: 44450
- Aircraft time: 11,776 hours, 4,448 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Trim Panel
- Part number: UNKNOWN
- Condition: Out Of Tolerance
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROINDED: AFT LEFT SIDE LAVATORY DOOR HARD TO OPEN AND CLOSE.**SUPPLEMENTAL REPORT FOR (AALA202402096152): REPLACED THRESHOLD ((AALA202402096152) AND TRIM PIECE (AALA202402144724)) AS REQUIRED. PER AMM 25-40-14. OPERATES FREELY AND PROPERLY.**(CLOSED).
